Paracetamol, Codeine Phosphate, Doxylamine Succinate, Caffeine
For the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspiring alone such as headache, tension headache, migraine, neuralgia, toothache, dysmenorrhoea, muscular and rheumatic aches and pains and post-operative analgesia following surgical or dental procedures.
Can cause addiction - for 3 days use only
Tension headache and migraine relief
Soothes muscle pain
Lower Age Limit: Advisory 12 YearsStorage Information
Store below 25C in the original packaging to protect from moisture.
AmbientPreperation and Usage
How to take:
Do not take less than four hours after taking other painkillers.
Adults: Take 1 or 2 tablets every 4 or 6 hours, as needed for relief. Do not exceed 8 tablets in 24 hours.
Children aged 16 to 18 years: Take 1 or 2 tablets every 6 hours, as needed for relief. Do not exceed 8 tablets in 24 hours.
Children aged 12 to 15 years: Take 1 tablet every 6 hours, as needed for relief. Do not exceed 4 tablets in 24 hours.
Do not give to children under 12 years.
Do not take more medicine than the label tells you to.
If you do not get better, talk to your doctor
If you need to take this medicine continuously for more than three days you should see your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.
This medicine can make you feel sleepy.
Do not drive while taking this medicine until you know how it makes you feel. See the leaflet inside for more information.
Warning: Avoid alcoholic drink.
Do not take anything else containing paracetamol while taking this medicine.
Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Keep out of the sight and reach of children.
Each Film-Coated Tablet contains 450mg Paracetamol, 10mg Codeine Phosphate, 5mg Doxylamine Succinate and 30mg Caffeine, It also contains Sunset Yellow (E110), Quinoline Yellow (E104) and Lactose, See leaflet for details
Please Note: Whilst we (Pharmacy for Health) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.